MAUDE Adverse Event Report: GETINGE DISINFECTION AB 46-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 46-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 46-5
Medical Device Problem Codes Material Twisted/Bent (2981); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue is being investigated by manufacturing site.
 
Event or Problem Description
On (b)(6) 2021 getinge became aware of an issue where the guide was bent and as a consequence tool tray fell down near the operator.There was no injury reported, however we decided to report the issue based on a potential as the tray falling off the trolley could bring a hazardous situation for the operator and lead to serious body injury if the situation was to reoccur.
 
Event or Problem Description
Manufacturer`s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
Getinge device which played a role in an event was identified as washer disinfector from 46-series, with serial number: (b)(6), model number 46-5 and the udi number (01)07340153700086.The device was manufactured on 3rd may 2018.The device is under the getinge service agreement and last preventive maintanance was done one month before the event occurred.On 9th july, 2021 getinge became aware about the event there trolley get stopped while driving into the washer¿s chamber and the tool tray fall to the floor near to the operator.When reviewing reportable events of this type, we were able to establish that there were reportable complaints for similar devices manufactured by getinge disinfection ab where loads fell off or almost fell off to the ground.However, it is the first event on that issue that we have received for the 46-series washer disinfector.The information collected to date and as a result of the performed investigation allowed us to establish that during the event the device and a trolley which are working in the system were not up to the manufacturer specification.During the investigation course we concluded, that the guide for trolley installed inside the chamber was bent and not working as intended.Additionally it was found that the trolley for the load was out of adjustment.Bending of the guide rail could be probably caused by the several factors described as unknown external force related to the overloaded carts which were probably processed in the washer disinfector, rough handling and loading activities what caused that the rails haven¿t withstanding the pressure and bent.In the consequence the trolley could not be loaded to the chamber and has fallen on the floor.None of the provided information indicates that upon the event occurrence the device was being used for patient treatment.There was no injury reported however, we decided to report the complaint based on the potential of harm for the user if the situation was to reoccur.A getinge service technician repaired the device by straightened the guide for the trolley, adjusted the trolley and its wheels and returned the device with its accessory for usage in fully operational conditions.We believe that devices in the market are performing correctly overall.Given the circumstances and the fact that there is no apparent trend in complaints of this nature, we shall continue to monitor for any further events of this nature.
 
Event or Problem Description
Manufacturer reference number: (b)(4).

Brand Name
46-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
MDR Report Key11999249
Report Number9616031-2021-00014
Device Sequence Number11613481
Product Code MEC
UDI-Device Identifier07340153700086
UDI-Public(01)07340153700086
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number46-5
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer06/28/2021
09/30/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date07/23/2021
10/05/2021
Patient Sequence Number1